# SDR RRXA10780

- Difficulty date: January 13, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: NPN
- Condition: Cracked
- Location: Sta. Xrs19-Xrs90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO L/H WING T/E AT STA. XRS 19 TO XRS 90 AND UPPER SURFACE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIRS AND INSTALLED IAW DC-8 SRM 51-1-4 AND DC-8 SRM 51-1-21 AND DC-8 SRM 51-3-0.
